Record number :
140540
Title of article :
Optimal allocation in balanced sampling
Author/Authors :
Yves Tillé، نويسنده , , Anne-Catherine Favre، نويسنده ,
Issue Information :
فصلنامه با شماره پیاپی سال 2005
Pages :
7
From page :
31
To page :
37
Keywords :
Balanced sampling , Optimal inclusion probabilities , Variance minimization , Neyman’s allocation
Journal title :
Statistics and Probability Letters
Journal title :
Statistics and Probability Letters
Serial Year :
2005
Link To Document :
بازگشت